# SDR UALA2011013100516

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 52,257 hours, 14,590 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL LAV OVERHEAD LIGHTS FAILED AND ELEC BURNING ODOR IN LAV 134 OVHD PANEL.  UTIL BUSSES SECURED.  ALL WIRING BURNED AT FWD AFT LAV DOOR SWITCH.  SMOOTHED OUT WIRING CONDUIT, REPLACED ALL WIRING AT DOOR SWITCH AND REPLACED DOOR SWITCH. OPS CHECKED NORMAL.
